View Full Version : Rogaine excessive BODY hair growth?? propecia solves??

ben lamb
02-11-2013, 03:18 AM
24 years old, started using rogaine about 3.5 months ago. as far as i could tell, all of my body hair had filled in about 2 years ago, and i hadnt noticed any new body hair or body hair growth on existing body hair. about 2 months into my rogaine treatment (5% twice a day, every day) i started getting body hair growth EVERY WHERE!!! of course i am only applying the rogaine to my head, but apparently its soaking into my bloodstream and affecting all my hair follicles. i mean i am starting to look like a damn bear... my arms legs and chest hairs have grown considerably, and i am even developing new hairs on my back and shoulders. has anyone else had this problem? this would mean that the rogaine is working... you would think... but i havent seen too much results so far with the hair on my head... ;(

also, i plan on starting propecia soon. picked up my prescription today for 1mg finasteride pills. ive read that a side effect of propecia is decrease in body hair? since DHT is the main proponent of body hair growth, and the propecia inhibits the DHT....

im hoping to kill 2 birds with one stone here with the propecia, growing my head hair, and slowing down my body hair, since as of now, rogaine is doing the opposite. anyone with an educated guess?

thanks guys

Tiger norwood's
02-11-2013, 11:09 AM
"Common side effects of minoxidil include burning or irritation of the eye, itching, redness or irritation at the treated area, as well as unwanted hair growth elsewhere on the body."


It is a side effect from this drug and i have experienced it myself, along with skin problems on my forehead, and yes you are right about propecia it does decrease your body hair.